# SDR DALA2019112976958

- Difficulty date: November 14, 2019
- Submitted: November 29, 2019
- Operation: Air carrier
- Aircraft: N331NW
- Make and model: Airbus A320-211
- Aircraft serial: 318
- Aircraft time: 81,650 hours, 37,261 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Condition: No Test
- Location: Pax Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DONT PASS TEST PASSENGER CREW DOOR 841 DAMPER CYLINDER REFER TO AMDS C ARD 5210-7089-RF (RII) AT FWD GALLEY AREA (1 EA) , REPLACED DOOR DAMPER CYLINDER OF PASS/CREW DOOR 841 AS PER A320 FAM AMM 52-11-14-400-001-A AND CHECKED ADJUSTMENT OF THE PERCUSSION BELLCRANK AND THIS IS GOOD
